# SDR AALA201906259015

- Difficulty date: June 22, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug MD 83
- Aircraft serial: 53591
- Aircraft time: 60,601 hours, 30,334 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Faulty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WATER RUNNING OUT OF CEILING PANEL, ADJACENT EMERGENCY LIGHTS, AT OVERWING EXIT RIGHT SIDE. MAINTENANCE CLEARED OBSTRUCTION FROM BOTH LEFT AND RIGHT WATER SEPARATOR DRAINS AND REPLACED LEFT (SEE AALA201906249040) AND RIGHT WATER SEPARATOR ASSEMBLY PER AMM 21-20-02.
